# SDR QXEA2009033100206

- Difficulty date: March 27, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 4,935 hours, 5,169 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 CHECK, CORROSION PITS ON TOP OF RT INBOARD SEAT TRACK AT STATION 644.5.  BLENDED AREA, MATERIAL REMOVED WAS 0.37 INCH AND OUT OF LIMITS.  REPLACED SEAT TRACK.
